# SDR AALA202307250288

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 20,280 hours, 2,516 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 77000695
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LHR DUE TO LOW POTABLE WATER INDICATION AT TOP OF CLIMB. THE AIRCRAFT LANDED SAFELY AT LHR WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND MID POTABLE WATER DRAIN VALVE NOT OPERATING CORRECTLY. REPLACED VALVE PER AMM 38-11-28. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
